# SDR FDEA202212072882

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 76,045 hours, 26,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N380090H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B AFT FLAP O/B EDGE HAS COMPOSITE DAMAGE EVALUATED AND REPAIRED RH O/B AFT FLAP O/B EDGE IAW B757 SRM 57-53-01-2R, 51-70-04-0G.
